Journal article icon

Journal article

Finite-size scaling in FeF2/ZnF2 superlattices.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevb.48.8365

Authors


Lederman, D More by this author
Jaccarino, V More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
Physical review. B, Condensed matter
Volume:
48
Issue:
11
Pages:
8365-8375
Publication date:
1993-09-05
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
URN:
uuid:7950e3ca-0093-49d6-b213-6b303c08042e
Source identifiers:
10964
Local pid:
pubs:10964
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP